It's understandable to be concerned about ongoing heat and discomfort in the groin area, even while on adalimumab. The groin is a high-friction, high-sweat zone with many hair follicles, which makes it especially prone to inflammation — so some ongoing symptoms can persist even with treatment.
Adalimumab helps reduce flares Show Full Answer
It's understandable to be concerned about ongoing heat and discomfort in the groin area, even while on adalimumab. The groin is a high-friction, high-sweat zone with many hair follicles, which makes it especially prone to inflammation — so some ongoing symptoms can persist even with treatment.
Adalimumab helps reduce flares over time, but it may not eliminate all symptoms immediately or completely. Here are a few things worth knowing: - Heat and redness in the groin can be a sign of active inflammation or a possible infection
- Friction, sweat, and heat in the groin area can continue to trigger flares even during treatment
- If the area feels increasingly hot, more painful, or turns red or purple, it's a good idea to check in with a doctor as this could signal infection
It's always worth flagging persistent or worsening symptoms to a dermatologist, especially if things don't seem to be improving. They can assess whether the treatment needs adjusting or if something else is going on.
5 days ago